EconPapers    
Economics at your fingertips  
 

Monetary policy rules for Russia

Akram Esanov, Christian Merkl and Lucio Vinhas de Souza

Journal of Comparative Economics, 2005, vol. 33, issue 3, 484-499

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (53)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0147-5967(05)00043-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jcecon:v:33:y:2005:i:3:p:484-499

Access Statistics for this article

Journal of Comparative Economics is currently edited by D. Berkowitz and G. Roland

More articles in Journal of Comparative Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jcecon:v:33:y:2005:i:3:p:484-499